MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that the unit was giving a patient circuit occluded error.It was reported there was no patient involvement at the time the issue was discovered.There was no report of patient or user harm.The remote service engineer (rse) and customer performed a troubleshoot.The customer informed the rse that the device was on but did not blow anything.The rse instructed the customer to go into service mode, check the pneumatics screen, and it was discovered that the rotations per minute (rpm) for the blower was at 3000.The rse then had the customer adjust the pressure and the rpms stayed at 3000.The rse advised the customer that they were getting a blower stalled error.The rse informed the customer a blower assembly was required.The rse provided the customer with the part number of the blower assembly.
 
Additional Manufacturer Narrative
Multiple attempts have been made to try to obtain further information about this case, but no response was received from the customer.The complaint will be processed for closure.If additional information becomes available at a later date, the complaint will be reopened, and a supplemental report will be submitted.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22742164
Report Number2518422-2025-048840
Device Sequence Number17971478
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public(01)00884838020047
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/27/2025
Date Device Manufactured07/25/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown